MathSciNet Relay Station
MathSciNet bibliographic data
MR1831988 (2002c:15040) 15A52 (46L54 60F05)
Cabanal-Duvillard, Thierry Fluctuations de la loi empirique de grandes matrices aléatoires. (French) [Fluctuations of the empirical law of large random matrices] Ann. Inst. H. Poincaré Probab. Statist. 37 (2001), no. 3, 373–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement